# SDR WTAA970013

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653151
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCE - RIGHT ENGINE DETECT LIGHT CAME ON IN FLIGHT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RIGHT FIRE DETECTOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
